Lightly ramified number fields with Galois group S.M 12 .A
Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 435-460.

Par spécialisation de divers revêtements à trois points, on trouve des corps de nombres ayant groupe de Galois M 12 , M 12 .2, 2.M 12 , ou 2.M 12 .2 et petite ramification selon divers aspects. Un de ces corps, de groupe de Galois 2.M 12 .2, a la propriété remarquable de n’être ramifié qu’en 11.

We specialize various three-point covers to find number fields with Galois group M 12 , M 12 .2, 2.M 12 , or 2.M 12 .2 and light ramification in various senses. One of our 2.M 12 .2 fields has the unusual property that it is ramified only at the single prime 11.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.948
Classification : 11R21,  11R29,  11R32,  11G32
Mots clés : Number field, Discriminant, Ramification, Mathieu group
@article{JTNB_2016__28_2_435_0,
     author = {David P. Roberts},
     title = {Lightly ramified number fields with {Galois} group $S.M_{12}.A$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {435--460},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {2},
     year = {2016},
     doi = {10.5802/jtnb.948},
     mrnumber = {3509719},
     zbl = {1411.11102},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.948/}
}
David P. Roberts. Lightly ramified number fields with Galois group $S.M_{12}.A$. Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 435-460. doi : 10.5802/jtnb.948. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.948/

[1] P. Bayer, P. Llorente & N. Vila, « M ˜ 12 comme groupe de Galois sur Q », C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 7, p. 277-280. | Zbl 0598.12008

[2] W. Bosma, J. J. Cannon, C. Fieker & A. Steel (eds.), Handbook of Magma functions, 2.20 ed., University of Sydney Press, 2014.

[3] T. Breuer, « Multiplicity-Free Permutation Characters in GAP, part 2 », Manuscript (2006), 43 pages.

[4] H. Cohen, Advanced topics in computational number theory, Graduate Texts in Mathematics, vol. 193, Springer-Verlag, New York, 2000, xvi+578 pages. | Article | Zbl 0977.11056

[5] J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker & R. A. Wilson, Atlas of finite groups, Oxford University Press, Eynsham, 1985, Maximal subgroups and ordinary characters for simple groups, With computational assistance from J. G. Thackray, xxxiv+252 pages. | Article | Zbl 0568.20001

[6] J. H. Conway & N. J. A. Sloane, Sphere packings, lattices and groups, third ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 290, Springer-Verlag, New York, 1999, With additional contributions by E. Bannai, R. E. Borcherds, J. Leech, S. P. Norton, A. M. Odlyzko, R. A. Parker, L. Queen and B. B. Venkov, lxxiv+703 pages. | Article

[7] L. Granboulan, « Construction d’une extension régulière de Q(T) de groupe de Galois M 24  », Experiment. Math. 5 (1996), no. 1, p. 3-14. | Article | Zbl 0871.12006

[8] J. W. Jones & D. P. Roberts, « A database of local fields », J. Symbolic Comput. 41 (2006), no. 1, p. 80-97, Database at . | Article | MR 2194887 | Zbl 1140.11350

[9] —, « Galois number fields with small root discriminant », J. Number Theory 122 (2007), no. 2, p. 379-407. | Article | MR 2292261 | Zbl 1163.11079

[10] —, « A database of number fields », LMS J. Comput. Math. 17 (2014), no. 1, p. 595-618, Database at . | Article | MR 3356048 | Zbl 1360.11121

[11] J. Klüners & G. Malle, « A database for field extensions of the rationals », LMS J. Comput. Math. 4 (2001), p. 182-196 (electronic), Database at . | Article | MR 1901356 | Zbl 1067.11516

[12] G. Malle, « Polynomials with Galois groups Aut (M 22 ),M 22 , and PSL 3 (F 4 )·2 2 over Q », Math. Comp. 51 (1988), no. 184, p. 761-768. | Article | Zbl 0699.12036

[13] G. Malle & B. H. Matzat, Inverse Galois theory, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1999, xvi+436 pages. | Article | MR 1711577 | Zbl 0940.12001

[14] J. Martinet, « Petits discriminants des corps de nombres », in Number theory days, 1980 (Exeter, 1980), London Math. Soc. Lecture Note Ser., vol. 56, Cambridge Univ. Press, Cambridge-New York, 1982, p. 151-193. | Article

[15] B. H. Matzat, « Konstruktion von Zahlkörpern mit der Galoisgruppe M 12 über Q(-5) », Arch. Math. (Basel) 40 (1983), no. 3, p. 245-254. | Article | Zbl 0494.12004

[16] B. H. Matzat & A. Zeh-Marschke, « Realisierung der Mathieugruppen M 11 und M 12 als Galoisgruppen über Q », J. Number Theory 23 (1986), no. 2, p. 195-202. | Article | Zbl 0598.12007

[17] J.-F. Mestre, « Construction d’extensions régulières de Q(t) à groupes de Galois SL 2 (F 7 ) et M ˜ 12  », C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 8, p. 781-782. | Zbl 0817.12003

[18] P. Müller, « A one-parameter family of polynomials with Galois group M 24 over (t) », , 2012.

[19] B. Plans & N. Vila, « Galois covers of 1 over with prescribed local or global behavior by specialization », J. Théor. Nombres Bordeaux 17 (2005), no. 1, p. 271-282. | Article | MR 2152224 | Zbl 1087.11068

[20] D. P. Roberts, « An ABC construction of number fields », in Number theory, CRM Proc. Lecture Notes, vol. 36, Amer. Math. Soc., Providence, RI, 2004, p. 237-267. | Article | Zbl 1115.11065

[21] G. J. Schaeffer, « The Hecke stability method and ethereal modular forms », PhD Thesis, Berkeley (USA), 2012.

[22] The PARI group, Bordeaux, « PARI/GP », Version 2.3.4, 2009. | Article | MR 2523307